# SDR SWAA2014061229009

- Difficulty date: June 3, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 36,169 hours, 21,181 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 1 WINDOW UPPER OTBD CORNER CRACKED.  REPAIRED WINDOW IAW SRM & ACO.
